Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14

Thread: breaking out

  1. #1
    gotskei is offline Junior Member
    Join Date
    Aug 2003
    Posts
    65

    breaking out

    i am going on my 5th week of 500mg of test and 600mg of eq. I have just reciently started breaking out. I take two showers a day and constantly clean my self. Is there anything else I can do? I have a feeling it is the eq because i had a problem with it last year. If it gets worst im going to drop the test to 250mg and totally drop the eq for the last 2 weeks of my cycle and then come off totally.

  2. #2
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    u might wanna get some accutane. i wouldnt quit. alot of bros break out from what i can see here and on other boards. just keep going, grab some accutane or talk to a doc. life goes on lol !

    oh, bro try to find a soap that is for oily skin... a medicated soap, not regular soap or a bodywash. good luck !

    cheers !

  3. #3
    bouya_ak is offline Junior Member
    Join Date
    May 2003
    Location
    alaska
    Posts
    107
    Try tanning

  4. #4
    Troyboy is offline Associate Member
    Join Date
    Oct 2003
    Posts
    235
    Dont take ACCUTANE, damnit, that shit is hard on you. Obviously the increase in Testosterone is the cause and the heaters will go away when ur off, bare with it, get some good cleansers that the girls use wash with warm water first then the cleaner, change ur pillow case often, dont leave hair stuff in ur hair before bed, dont touch your face, etc.. Accutane is for serious/bad acne.


    People have to stop poping pills for side effects of other drugs, you can't be taking juice and taking other shit to take care of the side effects of the first drug, etc.

    I was on accutane in Jr high I think, and i swear it permently made my skin drier around my mouth and my lips get chaped sometimes now. Stay away from it if possible.

    peace

  5. #5
    Troyboy is offline Associate Member
    Join Date
    Oct 2003
    Posts
    235
    Oh yeah, and I have been seeing alot of acne problems associated with EQ.

  6. #6
    steadygaining1's Avatar
    steadygaining1 is offline Associate Member
    Join Date
    Aug 2003
    Location
    in the east
    Posts
    202
    Quote Originally Posted by Troyboy
    Dont take ACCUTANE, damnit, that shit is hard on you. Obviously the increase in Testosterone is the cause and the heaters will go away when ur off, bare with it, get some good cleansers that the girls use wash with warm water first then the cleaner, change ur pillow case often, dont leave hair stuff in ur hair before bed, dont touch your face, etc.. Accutane is for serious/bad acne.


    People have to stop poping pills for side effects of other drugs, you can't be taking juice and taking other shit to take care of the side effects of the first drug, etc.

    I was on accutane in Jr high I think, and i swear it permently made my skin drier around my mouth and my lips get chaped sometimes now. Stay away from it if possible.

    peace

    I have to agree accutane is extreme. I have been breaking out like a bitch as well. I have started using safegaurd soap, it is antibacterial with not alot of oils and scents. After I towel off I just use otc oxy 10 and put it on like lotion, real thin layer all over my upper body. I do like 3 days on 1 day off so my skin won't fall off I would not quit my cycle for it, this game requires sacrifices.SG1

  7. #7
    Ntpadude is offline Anabolic Member
    Join Date
    Sep 2003
    Location
    Florida
    Posts
    2,886
    Quote Originally Posted by steadygaining1
    I have to agree accutane is extreme. I have been breaking out like a bitch as well. I have started using safegaurd soap, it is antibacterial with not alot of oils and scents. After I towel off I just use otc oxy 10 and put it on like lotion, real thin layer all over my upper body. I do like 3 days on 1 day off so my skin won't fall off I would not quit my cycle for it, this game requires sacrifices.SG1
    I've seen lots of acne myself but its different from what I had as a kid... not as pussy, the zits are like much smaller and seem to pop on their own without my doing anything so I end up with like real small scabs all over my back, arms, neck, etc which are areas I never had acne problems with before, virtually nothing on my face. The anabolic acne seems to come and go. No zits last week, lots this week, seems to be going away again for next week... dont really find it being all that annoying or that much of a problem.

  8. #8
    Testify's Avatar
    Testify is offline Senior Member
    Join Date
    Jul 2003
    Location
    The Asshole Capitol
    Posts
    1,065
    Don't take accutane unless you are being monitored by a doctor. It is serious stuff.

  9. #9
    gotskei is offline Junior Member
    Join Date
    Aug 2003
    Posts
    65
    ture thanks guys

  10. #10
    legend is offline Associate Member
    Join Date
    Aug 2003
    Location
    new york
    Posts
    401
    stay away from accutane. worse then the gear and the zits. definatly try tanning. thats what i do and it helps alot. also get an anti bacterial soap. was the areas with that. it also works. if you can get to a dermotologist, get an Rx for some benzaclin(spelling) it is a prescription cream for acne, and it works great and it will not fuck you up like accutane.

  11. #11
    gotskei is offline Junior Member
    Join Date
    Aug 2003
    Posts
    65
    thats funny you mentioned (benzalin) because i have some in my med cabinet

  12. #12
    UltimateFighter's Avatar
    UltimateFighter is offline Associate Member
    Join Date
    Dec 2002
    Location
    South Carolina
    Posts
    283
    see I totally disagree. I was on accutane for 5 months while on an injectable cycle and had no probs. Blood test monthly. Accutane is a miracle drug imo

  13. #13
    2timer's Avatar
    2timer is offline Senior Member
    Join Date
    Jul 2002
    Location
    canada
    Posts
    1,228
    salic acid soap and benzoyl peroxide and you are fine. 5 bucks in the stores.

  14. #14
    Stillyoung is offline New Member
    Join Date
    Feb 2003
    Posts
    8
    Quote Originally Posted by gotskei
    i am going on my 5th week of 500mg of test and 600mg of eq. I have just reciently started breaking out. I take two showers a day and constantly clean my self. Is there anything else I can do? I have a feeling it is the eq because i had a problem with it last year. If it gets worst im going to drop the test to 250mg and totally drop the eq for the last 2 weeks of my cycle and then come off totally.
    I did a very heavy cycle for 16 weeks this summer which included EQ.
    I have a history of acne but I kept it under control this cycle with differen creme and tanning, salon and outdoors. My problem came postcycle.
    I broke out bad on my back and chest and I/m 39. My hormones became way out of wack which has contributed to my problem. I have been on accutane
    for 2weeks under a doctors care. I have used accutane 1 time, 2 years ago
    and it was great. No sides at all other than dry lips. Anyway its winter time so don't worry, you have plenty of time before the shirt comes off for summer.
    Good Luck

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •